English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782430      Online Users : 243
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8908

Title: Generalized Abstract Economy and Systems of Generalized Vector Quasi-equilibrium Problems
Authors: L. J. Lin;L. F. Chen;Q.H.Ansari
Contributors: 數學系
Keywords: Generalized abstract economy;Systems of generalized vector quasi-equilibrium problems;Systems of mixed vector quasi-variational
;Debreu-type equilibrium problems;C(x)-quasi-convexity;Concavity;Escaping sequence;Upper (lower) semicontinuity
Date: 2007-11
Issue Date: 2011-05-10T06:49:02Z
Publisher: Elsevier Science
Abstract: The present paper is in two-fold. The first fold is devoted to the existence theory of equilibria for generalized abstract economy with
a lower semicontinuous constraint correspondence and a fuzzy constraint correspondence defined on a noncompact/nonparacompact
strategy set. In the second fold, we consider systems of generalized vector quasi-equilibrium problems for multivalued maps (for short,
SGVQEPs) which contain systems of vector quasi-equilibrium problems, systems of generalized mixed vector quasi-variational
inequalities and Debreu-type equilibrium problems for vector valued functions as special cases. By using the results of first fold,
we establish some existence results for solutions of SGVQEPs.
Relation: Journal of Computational and Applied Mathematics, 208(2):341-353
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210038.pdf230KbAdobe PDF610View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback